Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 924065, 2 pages
http://dx.doi.org/10.1155/2013/924065
Editorial

Stochastic Systems 2013

1College of Information and Electrical Engineering, Shandong University of Science and Technology, Qingdao 266590, China
2Institute of Automation, Qufu Normal University, Qufu 273165, China
3School of Engineering, Deakin University, Geelong, VIC 3216, Australia
4School of Control Science and Engineering, Shandong University, Jinan 250061, China
5School of Mathematics and Information, Ludong University, Yantai 264025, China

Received 6 August 2013; Accepted 6 August 2013

Copyright © 2013 Weihai Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Weihai Zhang, Xuejun Xie, Suiyang Khoo, Guangchen Wang, and Wuquan Li, “Stochastic Systems 2013,” Mathematical Problems in Engineering, vol. 2013, Article ID 924065, 2 pages, 2013. https://doi.org/10.1155/2013/924065.